# SDR CA041014006

- Difficulty date: October 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 4,591 hours
- Engine: Cont IO520F
- System (JASC): 2810 · Fuel Storage
- Part: Reservoir
- Part number: 121640719
- Condition: Cracked
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(CAN) COULD SMELL STRONG FUEL ODOR IN COCKPIT AND ALSO NOTED FUEL STAIN ON BELLY OF AIRCRAFT DURING INSPECTION.  SUSPECTED RESEVOIR QUICK DRAIN LEAKY BUT FURTHER INVESTIGATION REVEALED A 1 INCH CRACK ON FORWARD LOWER WELD SEAM ON RESEVOIR.  RESEVOIR REMOVED, REPAIRED AND REINSTALLED.
